# SDR TRAX200800775

- Difficulty date: June 5, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 1,471,239 hours, 9,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER BETWEEN FS 295.00 AND 310 AT STR 27 IS CORRODED.  JOB COMPLETE.  BLENDED CORROSION OUT OF ANTENNA DOUBLER BETWEEN FS 295.00 AND 310 AT STRINGER 27 THICKNESS CHECK PERFORMED .007" MATERIAL WAS REMOVED PART IS OUT OF LIMITS ALL WORK DONE IAW CRJ 700 SRM 51-21-06 KJ 7025361 6/11/2008.  REMOVED ANTENNA DOUBLER FR AND CLEANED AREA UNDER DOUBLER, NO CORROSION FOUND.
